# SDR CA060510011

- Difficulty date: May 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 12,829 hours
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 5041000206
- Condition: Cracked
- Location: Rt Mlg
- Part time: 12,920 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE RT MAIN LANDING GEAR OLEO WENT FLAT AFTER LANDING.  A CRACK WAS NOTICED ON THE UPPER TRUNNION, JUST UNDER THE SIDE BRACE ATTACH FITTING.  THE UPPER TRUNNION WAS REPLACED.
